# SDR MWEA050139

- Difficulty date: December 20, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 4,592 hours, 2,575 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912156343
- Condition: Bent
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE PANEL FORWARD OF RT IB SPOILER IS BENT UP.  REMOVED DAMAGE INSTALLED DOUBLER.
